Feb 4, 2014
Im now on Atripla and since taking the medicine I seem to had develop adult acne what can I do
Response from Dr. Young
Hello and thanks for posting.
Acne isn't generally a side effect of Atripla's medications. Nonetheless, if you have acne, the usual skin hygiene and topical products usually help. If not, speak to your care provider. Prescription antibiotics (topical or oral) can be of assistance.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Blowjob From A Prostitute
- Painful Urination After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Amoxicillin Syphilis Treatment
- Is Brown Discharge A Symptom Of Vaginal Thrush?
- Oral Thrush Pain Relief
- Can I Catch An Std By Kissing A Woman's Breasts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.